# SDR SWIA2019030145585

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 41,400 hours, 26,045 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TIE BOLTS. (INSP)MSO M2394531 SN FEB03-0782, 4 BOLTS. LAST SHOP VISIT FWA M2328275 OVERHAUL, NEW BOLTS. MS21250-08034 BOLTS USED ON THE WHEELS.
